Alert archive / Nebraska / Red Flag Warnings in 2014

Red Flag Warning 10, NWS North Platte, NE

March 30, 201419 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Mar 30, 2014, 2:35 AM MDT for 19 counties in Nebraska. It took effect at Mar 30, 2014, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 2:35 AM MDT (08:35 UTC)
In effect from
Mar 30, 2014, 12:00 PM MDT
Expired
Mar 30, 2014, 6:31 PM MDT
In force
7 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3371 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WWUS83 KLBF 300835 AAA
RFWLBF

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 AM CDT SUN MAR 30 2014

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
AND EVENING...

.ANOTHER WARM DRY SURGE OF AIR IS EXPECTED TO MOVE UP THE CENTRAL
HIGH PLAINS AND INTO WESTERN AND NORTH CENTRAL NEBRASKA TODAY.
TEMPERATURES WILL WARM INTO THE 70S AND DEW POINTS WILL FALL INTO
THE TEENS AND LOWER 20S. SOUTH WINDS WILL INCREASE TO 10 TO 20 MPH
WITH GUSTS TO 25 MPH PRODUCING CRITICAL FIRE DANGER.

NEZ210-219-310200-
/O.UPG.KLBF.FW.A.0006.140330T1800Z-140331T0200Z/
/O.NEW.KLBF.FW.W.0010.140330T1800Z-140331T0200Z/
FRENCHMAN BASIN-LOESS PLAINS-
335 AM CDT SUN MAR 30 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE 
FRENCHMAN BASIN AND THE LOESS PLAINS...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

* IMPACTS...ANY FIRE START WILL HAVE THE POTENTIAL TO BURN OUT 
  OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ204-206-310200-
/O.NEW.KLBF.FW.W.0010.140330T1800Z-140331T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
335 AM CDT SUN MAR 30 2014 /235 AM MDT SUN MAR 30 2014/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR THE EASTERN PANHANDLE AND CENTRAL 
SANDHILLS...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM
MDT/ THIS EVENING.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR AND FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRE START WILL HAVE THE POTENTIAL TO BURN OUT 
  OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
2 follow-up statements
491 
WWUS83 KLBF 302100
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT SUN MAR 30 2014

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS EVENING...

.ANOTHER WARM DRY SURGE OF AIR HAS PUSHED INTO PORTIONS OF WESTERN
NEBRASKA. TEMPERATURES HAVE WARMED INTO THE 70S PUSHING RELATIVE
HUMIDITY VALUES TO AROUND 15 PERCENT AND HAVE COMBINED WITH LOCAL
WIND GUSTS TO 25 MPH. THIS IS PRODUCING CRITICAL FIRE WEATHER
CONDITIONS. 

NEZ204-206-210-219-310200-
/O.CON.KLBF.FW.W.0010.000000T0000Z-140331T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS-
400 PM CDT SUN MAR 30 2014 /300 PM MDT SUN MAR 30 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF 
THE CENTRAL SANDHILLS SOUTH TO THE FRENCHMAN BASIN AND THE LOESS 
PLAINS...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...ANY FIRE START WILL HAVE THE POTENTIAL TO BURN OUT 
  OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF

MASEK
527 
WWUS83 KLBF 310031
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT SUN MAR 30 2014

NEZ204-206-210-219-310145-
/O.CAN.KLBF.FW.W.0010.000000T0000Z-140331T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS-
731 PM CDT SUN MAR 30 2014 /631 PM MDT SUN MAR 30 2014/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF THE CENTRAL SANDHILLS SOUTH TO THE
FRENCHMAN BASIN AND THE LOESS PLAINS...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
RED FLAG WARNING.

RELATIVE HUMIDITY VALUES HAVE INCREASED THIS EVENING AND WILL
CONTINUE TO RISE AS TEMEPRATURES COOL. THEREFORE...THE RED FLAG
WARNING HAS BEEN CANCELLED.

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 29, 11:30 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 29, 11:30 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 AM CDT SUN MAR 30 2014

.SYNOPSIS...
ISSUED AT 348 PM CDT SAT MAR 29 2014

ELONGATED HIGH PRESSURE FROM SE CANADA...ACROSS THE NORTHERN GREAT
LAKES AND CENTRAL PLAINS...INTO NORTH TX. MEANWHILE A WARM FRONT IS
LIFTING ACROSS THE HIGH PLAINS. BREEZY SOUTHERLY WINDS AHEAD OF THE
WARM FRONT...WHICH ARE MORE SOUTHWESTERLY BEHIND THE FRONT. VIS
SATELLITE STILL SHOWING SOME SNOW ACROSS PORTIONS OF N CENTRAL.
TEMPS HAVE WARMED INTO THE 60S FOR MOST OF THE AREA. THE HOLD OUT IS
SOME 50S ACROSS THE PORTIONS OF N CENTRAL...AHEAD OF THE FRONT AND
WHERE THE MOST SNOW HAS FALLEN THE LAST WEEK. THIS AREA ALSO SEEING
SOME DEW PTS AROUND 30. WEST OF THE FRONT DEW PTS IN THE LOWER 20S
AND TEENS. THIS TRANSLATES TO 10 TO 20 PERCENT RH VALUES AND WITH
THE GUSTY WINDS...RH VALUES AROUND THE CRITICAL FIRE WEATHER
THRESHOLD OF 15 PERCENT. SATELLITE SHOWING GOOD PLUME OF PACIFIC
MOISTURE COMING ACROSS THE ROCKIES...WHICH IS PROVIDING THE HIGH
CIRRUS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 348 PM CDT SAT MAR 29 2014

ONLY CONCERN FOR TONIGHT INTO TOMORROW IS GENERALLY FIRE WEATHER
CONCERNS...SEE FIRE WEATHER DISCUSSION. HIGH CIRRUS CONTINUES THIS
EVENING AND MODELS CONTINUE THIS HIGH RH LEVELS IN THE UPPER
ATMOSPHERE INTO TOMORROW. LOOKING AT WATER VAPOR...WITH THE PLUME
STRETCHED ACROSS THE ROCKIES AND INTO THE PACIFIC OCEAN...THINK THE
HIGH CIRRUS WILL CONTINUE. MIGHT EVEN BE A LITTLER THICKER TOMORROW.
MEANWHILE THE SFC WARM FRONT WILL LIFT NORTH THIS EVENING WITH NEXT
COLD FRONT APPROACHING LATE IN THE DAY ON SUNDAY. STRONG S/SW WINDS
THIS EVENING...WITH DECOUPLING EXPECTED TONIGHT. TOMORROW A LEE SIDE
SFC TROUGH DEVELOPS AND PUSHES ONTO THE PLAINS. THIS WILL RESULT IN
LIGHTER WINDS THROUGH THE DAY...AT LEAST COMPARED TO TODAY. HIGH
TEMPS SHOULD TREND UP FROM TODAY. MODELS IN GOOD AGREEMENT WITH 850
MB TEMPS TO RISE ANOTHER 5 C FROM TODAY...PUSHING NEAR 20 C ACROSS
SW NEB. THIS TRANSLATES TO 70S TO AROUND 80 FOR HIGHS...WHICH IS
CLOSE TO OR SLIGHTLY WARMER THAN WARMEST GUIDANCE. POSSIBLY LIMITING
FACTOR FOR HIGHS WILL BE HIGH STRATUS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 348 PM CDT SAT MAR 29 2014

AN ACTIVE START TO THE MID RANGE PERIOD AS THE FIRST IN A SERIES OF
LOW PRESSURE SYSTEMS AND ASSOCIATED PV ANOMALIES MOVES ACROSS THE
ROCKIES AND INTO THE PLAINS. STILL SOME SIGNIFICANT TIMING AND
PLACEMENT DIFFERENCES IN THE MODELS AT THIS POINT WITH THE FIRST TO
MOVE INTO THE AREA SUNDAY NIGHT INTO MONDAY. NAM IS CLEARLY MUCH
FASTER THAN THE OTHER DETERMINISTIC MODELS AND IS ALSO FURTHEST
NORTH. THIS AFFECTS THE SOUTHERN EDGE TO THE PRECIPITATION SHIELD AS
THE SYSTEM DEEPENS AND MOVES INTO THE UPPER MISSISSIPPI VALLEY
MONDAY NIGHT.  GOOD ELEVATED INSTABILITY IN THE WARM SECTOR AHEAD OF
THE DEVELOPING LOW SUNDAY EVENING...A RESULT OF NORTHEASTWARD
PROGRESSION OF THE EML AS NOTED IN THE PREVIOUS LONG RANGE
DISCUSSION...SHOULD ALLOW FOR WIDELY SCT TSRA. HOWEVER MID LEVELS
CONTINUE TO BE DRY AND LACK OF SIGNIFICANT CAPE WILL MEAN SOME
ENTRAINMENT OF UPDRAFTS WILL BE LIKELY AT LEAST INITIALLY. THEREFORE
COVERAGE IS LIMITED SUNDAY EVE.

ULTIMATELY FAVOR A BLEND OF GFS/GEM DUE TO ECMWF INDICATING A
SOUTHWARD DEVELOPMENT OF MID LEVEL FRONTOGENESIS TOO FAR SOUTH ON
THE BACK SIDE. ALSO PREFER THE WAY THE GEM MSLP TRENDS THROUGH THE
EVOLUTION AS CONVECTION AHEAD OF THE SYSTEM DURING THE DAY MONDAY
SHOULD WORK SYNERGISTICALLY ALLOWING THE SYSTEM TO TAKE A NEGATIVE
TILT AND ALLOW THE LOW TO CONTINUE TO DEEPEN OR MAINTAIN STRENGTH.
THIS WILL LEAD TO A VERY STRONG MID LEVEL FGEN BAND MAINLY NORTH OF
THE AREA AS BOTH THE CONVERGENT AND ROTATIONAL COMPONENTS TO THE
THERMAL FIELD LEAD TO FRONTOGENETIC FORCING..BOTH CONTRIBUTE
SIGNIFICANTLY. THE TRICK TO THE IMPACT BASED FORECAST LIES WITH THE
SOUTHERN EXTENT OF THIS FORCING IN ADDITION TO THE POTENTIAL
INSTABILITY WORKING INTO THE NORTHERN PORTION OF THE FORECAST AREA.
BUFR SOUNDINGS SHOW A FAVORABLE SCENARIO FOR SNOW ACCUMULATION NORTH
OF HIGHWAY 20 OR SO...THOUGH THIS TIME OF YEAR SUN ANGLE BECOMES A
FACTOR IN SNOW ACCUMULATION. THEREFORE INTERROGATION OF SNOWFALL
RATE WILL BECOME INCREASINGLY IMPORTANT TO THE FORECAST TO DETERMINE
A POTENTIAL WINDOW FOR SIGNIFICANT ACCUMULATION IN A SMALL PORTION
OF NORTHERN NEBRASKA. BEST WINDOW OF OPPORTUNITY SHOULD BE IN THE
12Z TO 21Z MONDAY PERIOD. FURTHER SOUTH...DRY AIR WILL WORK INTO THE
SYSTEM SOUTH OF THE MAIN SURFACE LOW WHICH SHOULD LIMIT
PRECIPITATION CHANCES SOME...SOUTH OF THE I80 CORRIDOR OR SO. COLD
FRONT SHOULD BE THROUGH THE FORECAST AREA BY MONDAY LATE AFTERNOON.
WINDS ON THE BACK SIDE OF THE SYSTEM WILL BE QUITE STRONG AS WELL.

THE ACTIVE PATTERN CONTINUES WITH THE FIRST PART OF TUESDAY BEING A
TRANSITION PERIOD IN THE WAKE OF THE EXITING UPPER MIDWEST LOW AND
DEVELOPING SOUTHWESTERN U.S. TROUGH. MAX TEMPS WILL GENERALLY BE
BELOW AVERAGE THROUGH THE WEEK ESPECIALLY IN THE NORTH. MODELS
HANDLE THE NEXT SYSTEM VERY DIFFERENTLY FROM MID WEEK ON. THE
EVOLUTION OF THIS SYSTEM WILL BE HIGHLY DEPENDENT ON MOISTURE RETURN
AND RESULTANT CONVECTIVE POTENTIAL AHEAD OF THE SYSTEM AS IT BEGINS
TO MOVE INTO THE PLAINS WEDNESDAY NIGHT INTO THURSDAY. SINCE THERE
IS A VARIETY OF SOLUTIONS IN THE LATTER PART OF THE FORECAST...A
MODEL BLEND WILL YIELD AN EXTENDED PERIOD OF PRECIPITATION CHANCES
AND CONFIDENCE IN THE PRECIPITATION FORECAST FROM MID WEEK ON IS
BELOW AVERAGE AT THIS TIME. IN ADDITION...SUE TO THE BELOW AVERAGE
TEMPS THROUGH THE PERIOD...PRECIPITATION TYPE CONTINUES TO BE A
FORECAST CHALLENGE...ESPECIALLY IN THE NIGHTTIME PERIOD. TYPICALLY
ONCE PRECIPITATION TURNS TO SNOW ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA IT VERY RARELY TURNS BACK TO RAIN UNLESS THE THERMAL
ADVECTION ASSOCIATED WITH THE SYSTEM IS SUFFICIENTLY STRONG. THE
29.12Z GFS SOLUTION WOULD SUGGEST AN INTENSE SYSTEM MOVING ACROSS
THE CENTRAL PLAINS THURSDAY...THOUGH THE MOST SIGNIFICANT
PRECIPITATION...AND POSSIBLE SIGNIFICANT SNOW ACCUMULATION...WOULD
BE ON THE SOUTHERN EDGE OF THE FORECAST AREA...SOUTH OF THE I80
CORRIDOR. HOWEVER...THE GEM AND ECMWF SHOW A MUCH LESS ORGANIZED
SYSTEM MOVING QUICKER ACROSS THE AREA...AND FURTHER NORTH. LATER
FORECASTS WILL HOPEFULLY SHOW BETTER AGREEMENT WITH THIS SYSTEM.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1229 AM CDT SUN MAR 30 2014

VFR CONDITIONS WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THROUGH THE TAF PERIOD. ON SUNDAY...A WARM FRONT WILL
DEVELOP NEAR OR JUST NORTH OF THE KVTN TERMINAL. THEREFORE PREVAILING
SOUTHERLY WINDS 12G18KT CAN BE EXPECTED AFTER 18Z. HIGH CLOUDINESS
WILL THICKEN AND LOWER LATER SUNDAY AFTERNOON FOR BOTH
TERMINALS...BUT VFR WILL BE MAINTAINED.

&&

.FIRE WEATHER...
ISSUED AT 348 PM CDT SAT MAR 29 2014

GUSTY AND DRY CONTINUE THIS AFTERNOON...ALTHOUGH ZONE 209 IS
RECORDING SLIGHTLY HIGHER DEW PTS AND SLIGHTLY COOLER TEMPS AND DO
NOT THINK THE MIN RH CRITERIA OF 20 PERCENT WILL BE REACHED IN THAT
ZONE. HOWEVER...NO PLANS TO DROP RED FLAG WARNING THERE AS WINDS ARE
GUSTING TO 35 TO 40 MPH AND RH LEVELS ARE NEARING 20 PERCENT IN THE
WESTERN PART OF THAT ZONE. ELSEWHERE THE WINDS REMAIN GUSTY AND RH
VALUES AROUND OR LESS THAN THE 15 PERCENT CRITERIA. CONDITIONS
RECOVER OVERNIGHT AS MUCH OF THE BL DECOUPLES AND TEMPS FALL INTO
THE 30S.

TOMORROW WILL BE ANOTHER DAY OF FIRE WX CONCERNS DURING THE
AFTERNOON HOURS. HIGHS SHOULD BE INTO THE 70S FOR MOST AREAS AND
EVEN A FEW LOW 80S. MAY SEE A SLIGHT INCREASE IN DEW PTS...HOWEVER
THE HIGHER TEMPS SHOULD OFF SET THAT AND MIN RH VALUES BACK TO
AROUND 15 PERCENT...ESPECIALLY ACROSS SW NEB. A LEE SIDE TROUGH WILL
PUSH EAST ONTO THE HIGH PLAINS FOR THE AFTERNOON HOURS. ALONG AND
NEAR THE TROUGH LINES...WHICH MODELS SHOW TO BE ACROSS THE SAND
HILLS...WINDS ARE EXPECTED TO BE LIGHT...LESS THAN 15 MPH. SW NEB IS
ANTICIPATED TO BE SOUTH OF THE TROUGH LIGHT WITH WIND GUSTS AGAIN TO
BE AROUND 25 TO 30 MPH. THIS COMBINED WITH THE DRY FUELS AND
ANTICIPATED LOW RH VALUES...RESULT IN A CONTINUATION OF THE FIRE
WEATHER WATCH. THOUGHT ABOUT UPGRADING...HOWEVER...MODELS STILL HAVE
SOME UNCERTAINTY ON TROUGH LOCATION FOR THE AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
NEZ210-219.

&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...CDC
FIRE WEATHER...MASEK
Hazardous weather outlook, Mar 29, 3:13 PM MDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT SAT MAR 29 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-302115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT SAT MAR 29 2014 /313 PM MDT SAT MAR 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FIRE DANGER WILL BECOME CRITICAL THIS EVENING ACROSS MOST OF
WESTERN AND NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FIRE DANGER COULD BECOME CRITICAL ONCE AGAIN SUNDAY ACROSS
SOUTHWESTERN NEBRASKA. A COLD FRONT MOVING ACROSS THE AREA COULD
PRODUCE SOME ISOLATED THUNDERSTORMS SUNDAY EVENING.

A POWERFUL SPRING STORM WILL TRACK THROUGH THE DAKOTAS MONDAY.
THE STORM HAS THE POTENTIAL TO PRODUCE A PERIOD OF STRONG WINDS
AND LIGHT ACCUMULATING SNOW ACROSS NORTHERN NEBRASKA.

SNOWFALL AMOUNTS OF LESS THAN 4 INCHES ARE EXPECTED AT THIS TIME
BUT WITH MANY SPRING STORMS...CHECK THE LATEST FORECAST AS THE
STORM COULD TRACK SOUTH AND THIS WOULD HAVE A BIG IMPACT ON
TRAVEL ACROSS NORTHERN NEBRASKA MONDAY.

STRONG WINDS ARE EXPECTED ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA MONDAY. WIND GUSTS TO 45 MPH OR STRONGER WILL LIKELY
DEVELOP DURING THE LATE MORNING AND AFTERNOON.

UNSETTLED WEATHER CONTINUES TUESDAY THROUGH THURSDAY AND ANOTHER
SPRING STORM COULD AFFECT THE REGION WEDNESDAY OR THURSDAY WITH
ACCUMULATING SNOW. THE EFFECTS OF THIS POTENTIAL STORM REMAIN
VERY UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:26 AM MDTWinter Weather AdvisoryLBFArthur, Cherry, Garden, Grant, Hooker, Keya Paha and 2 more40 hr
Mar 30, 3:00 PM MDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 19 more29 hr

Nearby

Red Flag Warnings in Nebraska, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.